# SDR QXEA2013011900141

- Difficulty date: January 19, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N419QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4145
- Aircraft time: 14,994 hours, 15,900 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Nut Plate
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAGGAGE COMPARTMENT DOOR FWD EDGE FRAME 2ND STOP FITTING FROM TOP OF DOOR HAS A CORRODED LOWER OTBD INTERNAL NUTPLATE.  REMOVED CORRODED NUTPLATE AND HARDWARE IAW RD 8/4-52-492.  APPLIED CIC TO REPAIR IAW RD 8/4-52-492.
